# SDR CALA2023060501759

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 91,632 hours, 35,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348004721001
- Condition: Corroded
- Location: Fr65/Str26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FR ST26R, ABOVE OUTFLOW VALVE STRINGER AND SKIN CORROSION A3NB-05-3-6029 GEN BY V798788 ON HAECO LCQ NR 9294294(40294) REMOVED AND REPLACED RH FUSE FR65 STR26R STRINGER IAW A320 SRM 5 1-72-11-911-001-A. ACMP BY V061619 INSP BY V916884
